Homogeneous Kähler manifolds admitting a transitive solvable group of automorphisms
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 18 (1985) no. 1, p. 143-180
@article{ASENS_1985_4_18_1_143_0,
     author = {Dorfmeister, Josef},
     title = {Homogeneous K\"ahler manifolds admitting a transitive solvable group of automorphisms},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 18},
     number = {1},
     year = {1985},
     pages = {143-180},
     doi = {10.24033/asens.1487},
     zbl = {0587.53049},
     mrnumber = {87j:32094},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1985_4_18_1_143_0}
}
Dorfmeister, Josef. Homogeneous Kähler manifolds admitting a transitive solvable group of automorphisms. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 18 (1985) no. 1, pp. 143-180. doi : 10.24033/asens.1487. https://www.numdam.org/item/ASENS_1985_4_18_1_143_0/

[1] R. Azencott and E. N. Wilson, Homogeneous Manifolds with Negative Curvature, I (Trans. Amer. Math. Soc., Vol. 215, 1976, pp. 373-362). | MR 52 #15308 | Zbl 0293.53017

[2] R. Azencott and E. N. Wilson, Homogeneous Manifolds with Negative Curvature, Part II (Amer. Math. Soc. Memoirs, Vol. 178, 1976). | Zbl 0355.53026

[3] C. Chevalley Théorie des groupes de Lie, Hermann, Paris, 1968. | Zbl 0186.33104

[4] J. Dorfmeister, Simply Transitive Groups and Köhler Structures on Bounded Homogeneous Domains (to appear in Trans. Amer. Math. Soc.).

[5] J. Dorfmeister, Quasi-Clans (Abh. Math. Seminar Univ. Hamburg, Vol. 50, 1980, pp. 178-187). | MR 82i:17012 | Zbl 0419.17002

[6] J. Dorfmeister and M. Koecher, Regulöre Kegel (Jber. Deutsch. Math.-Verein., Vol. 81, 1979, pp. 109-151). | MR 80i:17019 | Zbl 0418.17013

[7] S. G. Gindikin, I. I. Piatetskii-Shapiro and E. B. Vinberg, Homogeneous Köhler Manifolds, C.I.M.E., Edizione Cremonese, Roma, 1967. | Zbl 0183.35401

[8] S. G. Gindikin and E. B. Vinberg, Köhlerian Manifolds Admitting a Transitive Solvable Automorphism Group (Math. Sb., Vol. 74, 1967, pp. 333-351). | MR 36 #7161 | Zbl 0172.37803

[9] H. Grauert, Analytische Faserungen über holomorph-vollstöndigen Röumen (Math. Ann., Vol. 135, 1958, pp. 263-273). | MR 20 #4661 | Zbl 0081.07401

[10] A. Kodama and H. Shima, Characterizations of Homogeneous Bounded Domains Tsukuba J. Math., Vol. 7, 1983, pp. 79-86. | MR 85d:32060 | Zbl 0525.32030

[11] I. I. Piatetskii-Shapiro, Bounded Homogeneous Domains in n-Dimensional Complex Space (Amer. Math. Soc. Translations, Vol. 43, 1964, pp. 299-320). | Zbl 0154.08401

[12] I. I. Piatetskii-Shapiro, Automorphic Functions and the Geometry of Classical Domains, Gordon and Breach, New York, London, Paris, 1969. | Zbl 0196.09901

[13] H. Shima, Homogeneous Köhlerian Manifolds. Japan J. Math., Vol. 10, 1984, pp. 71-98. | MR 88e:32053 | Zbl 0587.32043

[14] S. Shimizu, Homogeneous Köhler Manifolds of Complex Dimension Two (Tôhoku Math. J., Vol. 34, 1982, pp. 53-63). | MR 84h:32044 | Zbl 0548.32006

[15] E. B. Vinberg, The Theory of Homogeneous Cones (Trans. Moscow Math. Soc., Vol. 12, 1963, pp. 340-403). | MR 28 #1637 | Zbl 0138.43301